<< Previous Issue Communications of the Korean Mathematical Society (Vol. 4, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 1—185
Semiprime rings satisfying certain annihilator conditions
Jin Yong Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 1—3
Algorithms for constrained optimization using differentiable penalty functions
C. W. Kim, C. H. Lee, K. G. Cho, and G. M. Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 5—15
On quotient semiring and extension of quotient halfring
Hee Sik Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 17—22
On joint spectra and some classes of operator-families
Youngoh Yang
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 23—31
Asymptotic decays of pair correlation functions for self-avoiding random surfaces
Bum Soo Lee, Hyun Woo Lee, and Yong Moon Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 33—46
Boundary value problem for non-linear dissipative hyperbolic equations with superlinear growth nonlinearity
Wan Se Kim and Oui Yoon Woo
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 47—57
A study on the evaluation of numerical values in an algebraic equation
Bong-Kyu Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 59—71
A role of curvatures in the classification of manifolds
Hong-Jong Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 73—82
The centralizer of KH$_\alpha$ in KG$_\alpha$
Y. S. Park and E. S. Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 83—87
Relative Brower group over a Krull Domain
Heisook Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 89—93
Smoothness and weak Asplund space
Seung Jae Oh
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 95—101
Finite normalizing extensions of rings
Dong Su Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 103—112
On the representing measure of a function subordinate to $(1+z)^2/(1-z)^2$
Hong Oh Kim, Sang Keun Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 113—119
Cauchy problem for Carleman equation by finite difference methods
S. K. Chung, K. H. Kwon, and Y. B. Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 121—128
A generalization of continuous posets
Y. H. Han, S. S Hong, C. K. Lee, and P. U. Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 129—138
Transformation groups with the dense action property
Chinku Chu
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 139—145
Pettis mean convergence of martingales
Win Chong Ahn and Bong Dae Choi
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 147—154
On the construction of quaternion fields
In-Ho Cho, Sun-Hi Kwon, and Jong-In Lim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 155—160
An algorithm for bivariate Gaussian quadrature
Ha-Jine Kimn
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 161—166
Convergence of Galerkin approximation for a heat equation with a random initial condition
U Jin Choi and Do Y. Kwak
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 167—172
Close-to-convex 사상을 포함하는 schlicht 함수족의 도함수들에 대한 기하학적 성질 (Geometric properties on the derivatives of schlicht functions including close-to-convex mappings)
이석영
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 173—185

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd